Alert archive / Texas / Flash Flood Watches in 2016
Flash Flood Watch 7, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood watch at Aug 31, 2016, 1:15 PM CDT for Andrews County, Gaines County, Texas; Eddy County, Lea County, New Mexico. It took effect at Aug 31, 2016, 4:00 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2016, 1:15 PM CDT (18:15 UTC)
- In effect from
- Aug 31, 2016, 4:00 PM CDT
- Expired
- Sep 1, 2016, 6:52 PM CDT
- In force
- 27 hr
- Issued by
- NWS Midland/Odessa, TX
- Flood severity
- None
Counties Eddy County, NM, Lea County, NM, Andrews County, TX, Gaines County, TX
The radar
The Midland/Odessa radar (KMAF), 122 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 6.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
245 WGUS64 KMAF 311815 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 115 PM CDT WED AUG 31 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH MID THURSDAY MORNING FOR SOUTHEAST NEW MEXICO... .HEAVY RAIN HAD FALLEN OVER MUCH OF SOUTHEASTERN NEW MEXICO SINCE SUNDAY NIGHT. YET ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TONIGHT THROUGH MID THURSDAY MORNING. SOME OF THE RAINFALL COULD BE LOCALLY HEAVY. SOILS ARE SATURATED AND ADDITIONAL HEAVY RAIN MAY LEAD TO AREAS OF FLASH FLOODING. NMZ027>029-033-034-011000- /O.NEW.KMAF.FF.A.0007.160831T2100Z-160901T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL 1215 PM MDT WED AUG 31 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTHEAST NEW MEXICO... INCLUDING THE FOLLOWING AREAS...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY AND SOUTHERN LEA COUNTY. * THROUGH THURSDAY MORNING * HEAVY RAINFALL IS FORECAST OVER AREAS WHICH RECEIVED FLASH FLOODING EARLIER THIS WEEK. ANY ADDITIONAL RAINFALL COULD CAUSE FLASH FLOODING. * LOW WATER CROSSINGS... BAR DITCHES... OILFIELD LEASE ROADS... UNDERPASSES... AND OTHER URBAN AREAS PRONE TO HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
4 follow-up statements
951 WGUS64 KMAF 010833 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 333 AM CDT THU SEP 1 2016 ...FLASH FLOOD WATCH IN EFFECT TODAY FOR SOUTHEAST NEW MEXICO AND NORTHWEST PERMIAN BASIN... .HEAVY RAIN HAD FALLEN OVER MUCH OF SOUTHEAST NEW MEXICO AND THE NORTHWEST PERMIAN BASIN OVER THE LAST SEVERAL DAYS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY AND SOME OF THE RAINFALL COULD BE LOCALLY HEAVY. SOILS ARE ALREADY SATURATED AND ADDITIONAL HEAVY RAIN MAY LEAD TO AREAS OF FLASH FLOODING. TXZ045-050-012100- /O.EXB.KMAF.FF.A.0007.000000T0000Z-160902T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GAINES-ANDREWS- INCLUDING THE CITIES OF...SEMINOLE...ANDREWS 333 AM CDT THU SEP 1 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE ANDREWS AND GAINES COUNTIES. * THROUGH THIS AFTERNOON * AREAS OF HEAVY RAINFALL MAY OCCUR OVER AREAS WHICH RECEIVED FLASH FLOODING EARLIER THIS WEEK. ANY ADDITIONAL RAINFALL COULD CAUSE FLASH FLOODING. * LOW WATER CROSSINGS... BAR DITCHES... OILFIELD LEASE ROADS... UNDERPASSES... AND OTHER URBAN AREAS PRONE TO HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NMZ027>029-033-034-012100- /O.EXT.KMAF.FF.A.0007.000000T0000Z-160902T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL 233 AM MDT THU SEP 1 2016 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH IS IN EFFECT FOR * ALL OF LEA AND EDDY COUNTIES. * THROUGH THIS AFTERNOON * AREAS OF HEAVY RAINFALL MAY OCCUR OVER AREAS WHICH RECEIVED FLASH FLOODING EARLIER THIS WEEK. ANY ADDITIONAL RAINFALL COULD CAUSE FLASH FLOODING. * LOW WATER CROSSINGS... BAR DITCHES... OILFIELD LEASE ROADS... UNDERPASSES... AND OTHER URBAN AREAS PRONE TO HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
592 WGUS64 KMAF 010836 CCA FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 336 AM CDT THU SEP 1 2016 ...FLASH FLOOD WATCH IN EFFECT TODAY FOR SOUTHEAST NEW MEXICO AND NORTHWEST PERMIAN BASIN... .HEAVY RAIN HAD FALLEN OVER MUCH OF SOUTHEAST NEW MEXICO AND THE NORTHWEST PERMIAN BASIN OVER THE LAST SEVERAL DAYS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY AND SOME OF THE RAINFALL COULD BE LOCALLY HEAVY. SOILS ARE ALREADY SATURATED AND ADDITIONAL HEAVY RAIN MAY LEAD TO AREAS OF FLASH FLOODING. TXZ045-050-012100- /O.COR.KMAF.FF.A.0007.000000T0000Z-160902T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GAINES-ANDREWS- INCLUDING THE CITIES OF...SEMINOLE...ANDREWS 336 AM CDT THU SEP 1 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE ANDREWS AND GAINES COUNTIES. * THROUGH THIS AFTERNOON * AREAS OF HEAVY RAINFALL MAY OCCUR OVER AREAS WHICH RECEIVED FLASH FLOODING EARLIER THIS WEEK. ANY ADDITIONAL RAINFALL COULD CAUSE FLASH FLOODING. * LOW WATER CROSSINGS... BAR DITCHES... OILFIELD LEASE ROADS... UNDERPASSES... AND OTHER URBAN AREAS PRONE TO HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NMZ027>029-033-034-012100- /O.EXT.KMAF.FF.A.0007.000000T0000Z-160902T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL 236 AM MDT THU SEP 1 2016 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... THE FLASH FLOOD WATCH IS IN EFFECT FOR * ALL OF LEA AND EDDY COUNTIES. * THROUGH THIS AFTERNOON * AREAS OF HEAVY RAINFALL MAY OCCUR OVER AREAS WHICH RECEIVED FLASH FLOODING EARLIER THIS WEEK. ANY ADDITIONAL RAINFALL COULD CAUSE FLASH FLOODING. * LOW WATER CROSSINGS... BAR DITCHES... OILFIELD LEASE ROADS... UNDERPASSES... AND OTHER URBAN AREAS PRONE TO HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
143 WGUS64 KMAF 011941 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 241 PM CDT THU SEP 1 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH EARLY THIS EVENING FOR SOUTHEAST NEW MEXICO AND NORTHWEST PERMIAN BASIN... .HEAVY RAIN HAD FALLEN OVER MUCH OF SOUTHEAST NEW MEXICO AND THE NORTHWEST PERMIAN BASIN OVER THE LAST SEVERAL DAYS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED THROUGH EARLY THIS EVENING AND SOME OF THE RAINFALL COULD BE LOCALLY HEAVY. SOILS ARE ALREADY SATURATED AND ADDITIONAL HEAVY RAIN MAY LEAD TO AREAS OF FLASH FLOODING. NMZ027>029-033-034-TXZ045-050-020000- /O.CON.KMAF.FF.A.0007.000000T0000Z-160902T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- ANDREWS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...ANDREWS 241 PM CDT THU SEP 1 2016 /141 PM MDT THU SEP 1 2016/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST NEW MEXICO AND WESTERN TEXAS...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST NEW MEXICO...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY...NORTHERN LEA COUNTY AND SOUTHERN LEA COUNTY. IN WESTERN TEXAS...ANDREWS AND GAINES. * UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING * AREAS OF HEAVY RAINFALL MAY OCCUR OVER AREAS WHICH RECEIVED FLASH FLOODING EARLIER THIS WEEK. ANY ADDITIONAL RAINFALL COULD CAUSE FLASH FLOODING. * LOW WATER CROSSINGS... BAR DITCHES... OILFIELD LEASE ROADS... UNDERPASSES... AND OTHER URBAN AREAS PRONE TO HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
540 WGUS64 KMAF 012352 FFAMAF FLOOD WATCH NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 652 PM CDT THU SEP 1 2016 NMZ027>029-033-034-TXZ045-050-020100- /O.CAN.KMAF.FF.A.0007.000000T0000Z-160902T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- ANDREWS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...ANDREWS 652 PM CDT THU SEP 1 2016 /552 PM MDT THU SEP 1 2016/ ...FLASH FLOOD WATCH IS CANCELLED... THE THREAT FOR WIDESPREAD FLASH FLOODING HAS ENDED FOR TONIGHT...THEREFORE THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST NEW MEXICO AND WESTERN TEXAS HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at Aug 31, 12:22 PM CDT, 53 minutes earlier.
Area forecast discussion, Aug 31, 12:22 PM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 1222 PM CDT WED AUG 31 2016 .DISCUSSION... Please see the 18z aviation discussion below. && .AVIATION... MVFR ceilings will persist over much of the area this afternoon and evening. Isolated IFR ceilings and visibility are possible in and near scattered showers as well as after 06z Thursday morning. && .PREV DISCUSSION... /issued 333 AM CDT WED AUG 31 2016/ .DISCUSSION... Seeing a bit of lull in precip overnight tonight with just some light rain moving across portions of southeast New Mexico and Permian Basin. Today, we begin to see a slight change in the upper pattern as a weak upper ridge over OK/north TX region begins to shift SW over the area. It looks as though easterly/upslope flow will continue in low and mid levels, keeping abundant moisture in place the next several days as well as fairly decent rain chances across the region. Unfortunately, best chances for heavy rain and localized flooding will remain over southeast New Mexico, Guadalupe Mountains, upper Trans Pecos and NW Permian Basin today, where flash flooding has been of some concern the last few days. Given that widespread flooding is not expected, decided to go ahead and cancel the Flash Flood Watch for the entire forecast area. Temperatures will be similar or maybe a degree or two warmer than what we saw on Tuesday with highs ranging from the upper 70s across SE NM and the mountain regions to the mid/upper 80s elsewhere. Rain chances hang on into Thursday and Friday although coverage is expected to be lower than previous days. By the weekend, we should see a little more sun and lowering rain chances, resulting in temps returning to near normal readings with highs in the upper 80s to low 90s through early next week. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 85 70 86 70 / 40 30 40 30 Carlsbad 78 65 79 66 / 60 50 50 40 Dryden 89 72 91 72 / 30 20 20 10 Fort Stockton 84 67 84 67 / 40 30 40 20 Guadalupe Pass 73 60 75 62 / 60 50 40 30 Hobbs 78 64 78 65 / 50 50 50 40 Marfa 77 61 79 62 / 40 30 30 20 Midland Intl Airport 85 68 85 68 / 40 40 40 30 Odessa 84 68 84 68 / 40 40 40 30 Wink 84 68 85 69 / 50 40 40 30 && .MAF Watches/Warnings/Advisories... NM...None. TX...None. && 03/12
Hazardous weather outlook, Aug 31, 12:58 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1258 PM CDT WED AUG 31 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-011800- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 1258 PM CDT WED AUG 31 2016 /1158 AM MDT WED AUG 31 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS THIS AFTERNOON THROUGH TONIGHT OVER EDDY AND LEA COUNTIES IN NEW MEXICO WILL RESULT IN THE POTENTIAL FOR FLASH FLOODING. AN ISOLATED THUNDERSTORM IS ALSO POSSIBLE. OTHER LOCATIONS ALONG AND EAST OF THE PECOS RIVER MAY NOT EXPERIENCE THE SAME COVERAGE OF RAIN...HOWEVER SLOW MOVING STORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALIZED FLOODING OF LOW LYING AREAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR LOCALLY HEAVY RAINFALL ON THURSDAY. ISOLATED FLASH FLOODING WILL BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Aug 31, 8:24 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
824 AM CDT WED AUG 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM FLASH FLOOD ARTESIA 32.85N 104.43W
08/31/2016 EDDY NM TRAINED SPOTTER
WEST RAY AVENUE, 1.83 INCHES OF RAIN REPORTED. STREET
FLOODED CURB TO CURB 3 TO 6 INCHES DEEP.
&&
CMRLocal storm report, Aug 31, 12:04 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1204 PM CDT WED AUG 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 PM FLASH FLOOD ARTESIA 32.85N 104.43W
08/31/2016 EDDY NM LAW ENFORCEMENT
SEVERAL STREETS BARRICADED IN ARTESIA DUE TO HIGH WATER.
&&
JMCThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 7:42 PM CDT | River Flood Warning | MAF | Presidio | 19 hr |
| Aug 30, 7:42 PM CDT | River Flood Warning | MAF | Brewster, Presidio | 54 hr |
| Aug 30, 9:06 PM CDT | River Flood Warning | MAF | Brewster | 47 hr |
| Aug 31, 3:58 AM CDT | Areal Flood Advisory | MAF | Gaines | 3 hr |
| Aug 31, 8:26 AM CDT | River Flood Warning | MAF | Presidio | 3 days |
| Aug 31, 2:30 PM CDT | Areal Flood Advisory | MAF | Loving, Winkler | 2 hr |
| Aug 31, 4:08 PM CDT | Areal Flood Advisory | MAF | Gaines | 3 hr |
| Aug 31, 5:59 PM CDT | Flash Flood Warning | MAF | Andrews | 3 hr |
| Aug 31, 6:05 PM CDT | Areal Flood Advisory | MAF | Martin | 3 hr |
| Aug 31, 6:18 PM CDT | Areal Flood Advisory | MAF | Howard, Martin | 3 hr |
| Aug 31, 6:46 PM CDT | Areal Flood Advisory | MAF | Ector | 3 hr |
| Aug 31, 6:55 PM CDT | Areal Flood Advisory | MAF | Mitchell, Scurry | 3 hr |
| Aug 30, 7:34 PM CDT | Areal Flood Warning | MAF | Eddy | 3 hr |
| Aug 31, 4:24 AM CDT | Areal Flood Advisory | MAF | Eddy | 4 hr |
| Aug 31, 8:29 AM CDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
| Aug 31, 9:09 AM CDT | Areal Flood Advisory | MAF | Eddy | 3 hr |
| Aug 31, 9:55 AM CDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| Aug 31, 12:46 PM CDT | Areal Flood Advisory | MAF | Eddy, Lea | 3 hr |
| Aug 31, 3:39 PM CDT | Areal Flood Advisory | MAF | Lea | 3 hr |
Nearby
Flash Flood Watches in Texas, 2016Flash Flood Watches in New Mexico, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.